# SDR 2008UALA02547

- Difficulty date: May 1, 2008
- Submitted: May 2, 2008
- Operation: Air carrier
- Aircraft: N370UA
- Make and model: Boeing 737322
- Aircraft serial: 24539
- Aircraft time: 51,767 hours, 34,963 cycles
- Engine: Ge CFM56*
- System (JASC): 2700 · Flight Control System
- Part: Unknown
- Condition: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

VERTICAL FLUTTER IN INTERVALS OF THREE DURING ALL PHASES OF FLIGHT.
